# SDR JJBA20241125008

- Difficulty date: November 22, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N14125
- Make and model: Emb EMB-145XR
- Aircraft serial: 145690
- Aircraft time: 47,580 hours, 30,422 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 63080
- Condition: Inoperative
- Location: Zone 200
- Part time: 20,691 hours, 16,059 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE EMERGENCY LIGHTS/EXIT SIGNS ARE INOPERATIVE. REMOVED AND REPLACED BATTERY POWER SUPPLY. OPS CHECK SAT.
